Trudy Matematicheskogo Instituta imeni V.A. Steklova
General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Trudy Mat. Inst. Steklova:

Personal entry:
Save password
Forgotten password?

Trudy Mat. Inst. Steklova, 1997, Volume 219, Pages 27–31 (Mi tm604)  

This article is cited in 11 scientific papers (total in 11 papers)

Disposition of Points on a Sphere with Minimum of Energy

N. N. Andreev

Full text: PDF file (477 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1997, 219, 20–24

Bibliographic databases:
UDC: 517.5
Received in June 1997

Citation: N. N. Andreev, “Disposition of Points on a Sphere with Minimum of Energy”, Approximation theory. Harmonic analysis, Collection of papers dedicated to the memory of Professor Sergei Borisovich Stechkin, Trudy Mat. Inst. Steklova, 219, Nauka, MAIK Nauka, M., 1997, 27–31; Proc. Steklov Inst. Math., 219 (1997), 20–24

Citation in format AMSBIB
\by N.~N.~Andreev
\paper Disposition of Points on a~Sphere with Minimum of Energy
\inbook Approximation theory. Harmonic analysis
\bookinfo Collection of papers dedicated to the memory of Professor Sergei Borisovich Stechkin
\serial Trudy Mat. Inst. Steklova
\yr 1997
\vol 219
\pages 27--31
\publ Nauka, MAIK Nauka
\publaddr M.
\jour Proc. Steklov Inst. Math.
\yr 1997
\vol 219
\pages 20--24

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Andreev N.N., Yudin V.A., “Problems of approximation theory in discrete geometry”, Advances in Multivariate Approximation, Mathematical Research, 107, 1999, 19–32  mathscinet  zmath  isi
    2. N. N. Andreev, “A minimal design of order $11$ on the $3$-sphere”, Math. Notes, 67:4 (2000), 417–424  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Battye R.A., Gibbons G.W., Rychenkova P., Sutcliffe P.M., “Polyhedral scattering of fundamental monopoles”, Journal of Mathematical Physics, 44:8 (2003), 3532–3542  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    4. Cohn H., Conway J.H., Elkies N.D., Kumar A., “The D–4 root system is not universally optimal”, Experimental Mathematics, 16:3 (2007), 313–320  crossref  mathscinet  zmath  isi  scopus  scopus
    5. Cohn H., Kumar A., “Universally optimal distribution of points on spheres”, Journal of the American Mathematical Society, 20:1 (2007), 99–148  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    6. S. V. Borodachov, E. B. Saff, D. P. Hardin, “Asymptotics of weighted best-packing on rectifiable sets”, Sb. Math., 199:11 (2008), 1579–1595  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. Ballinger B., Blekherman G., Cohn H., Giansiracusa N., Kelly E., Schurmann A., “Experimental Study of Energy–Minimizing Point Configurations on Spheres”, Experimental Mathematics, 18:3 (2009), 257–283  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    8. Borodachov S.V., “Lower Order Terms of the Discrete Minimal Riesz Energy on Smooth Closed Curves”, Canad J Math, 64:1 (2012), 24–43  crossref  mathscinet  zmath  isi  scopus  scopus
    9. Borodachov S., “Asymptotics for the Minimum Riesz Energy and Best-Packing on Sets of Finite Packing Premeasure”, Publ Mat, 56:1 (2012), 225–254  crossref  mathscinet  zmath  isi  scopus  scopus
    10. Boyvalenkov P.G., Dragnev P.D., Hardin D.P., Saff E.B., Stoyanova M.M., “BMX: a tool for computing bacterial phyletic composition from orthologous maps”, Dolomit. Res. Notes Approx., 8:SI (2015), 51–65  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    11. Slomczynski W., Szymusiak A., “Highly symmetric POVMs and their informational power”, Quantum Inf. Process., 15:1 (2016), 565–606  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:440
    Full text:758
    First page:1

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021